# SDR AALA201901249007

- Difficulty date: January 23, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 52,414 hours, 30,197 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge Pin
- Condition: Out Of Position
- Location: Jump Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT JUMPSEAT L1, THE SEAT DID NOT AUTOMATICALLY RETRACT.  MAINTENANCE INSTALLED THE ON BOARD SEAT BOTTOM HINGE PIN IN THE FRAME AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
